# SDR CALA2013081390385

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,106 hours, 12,290 cycles
- Engine: Pwa PW4052
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 381
- Condition: Faulty
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS AND LIGHT WITH SPOILER DEPLOYMENT ON LANDING.  R & R SPOILER CONTROL MODULE NR 2R IN REF 27-09-00.  OPS CHECK GOOD. MESSAGE CLEARED. OK TO CONTINUE.
